# SDR UIEA9610

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638FE
- Make and model: Boeing 747245F
- Aircraft serial: 21841
- Engine: Pwa JT9D70A
- System (JASC): 7320 · Fuel Controlling System
- Part: Ps4 Tube
- Part number: 747306
- Condition: Broken
- Location: Nr 3 Eng
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: E, J, A

## Discrepancy

EN ROUTE GRV-MEX - FLIGHT NR VG986 - NR 3 ENGINE FLAMEOUT FL 310.  AIRCRAFT DIVERTED TO MAO DUMPED 40K FUEL.  INSPECTION REVEALED A BROKEN PS4 TUBE TO THE FUEL CONTROL UNIT.  FUEL FILTER SOME FOREIGN DEBRIS.  REPLACE TUBE FILTER, OPS OK.  (M)
